# SDR DALA1166493210

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 5,182 hours, 2,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHT AT ROW 9 INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH HARNESS AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
